Write a review

Botox for Migraine Causing Continuing Side Effects - Patchogue, NY

I had Botox to get rid of migraines

I had Botox to get rid of migraines on Dec. 18, 2012. It Did not work. I got double migraines for the first two weeks. 36 hours after the treatments i got flu-like symptoms, chills, pain in hands, shoulders, neck. I developed an infection of "unknown origin" just this week, in my right lung. I now have
higher blood pressure than I ever had, fatigue and still have pain. 

This has changed my life because I was on the mend from the cancer and getting sick after the Botox has brought me back down. This has all changed my life because I am unwell and afraid everything is my cancer coming back. The doctors assure me that is not so but I am feeling paranoid. I just want to feel better again and I am very angry that this happened. Of course the doctors think its not the Botox which by Allergans own admission, can cause potentially life-threatening distant spread of toxin effect from the injection site. And that is what I wish I had known before I agreed to the shots.

Insurance paid $1500

I just got the final accounting for this terrible Botox and found that my insurance company paid $1,500.00. What a ripoff!
Name not provided

Doctor has been my Neurologist for 14 years. He kept telling me that I was a good candidate for Botox for my daily migraines. I had other health issues, breast cancer, but he said it would be okay 36 hours after injections I became sick.

1 out of 5 stars Overall rating
1 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
1 out of 5 stars Staff professionalism & courtesy
4 out of 5 stars Payment process
2 out of 5 stars Wait tmes
Was this review helpful? 1 other found this helpful

Comments (2)

Feeling scared like that is such a bad feeling. I'm so sorry you are having to deal with that. :( I'm glad to hear the doctors don't think it is related to cancer. Hopefully the Botox will quickly work its way out of your system and you will once again be on the mend.

Are you doing anything specific to try to help your body heal?

  • Reply
Thank you for asking. At this time I'm on an antibiotic and they've doubled my blood pressure medication. As far as any self help I can do, I don't know what to do. They said to try and take it easy and listen to my body signals. I wish there were something natural that could detoxify with but I guess time will be my friend.
  • Reply